# SDR USAA000038

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360
- Part time: 48,054 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED AT BS 360.  REPAIRED PER EA 66136 AND SRM 53-10-3 FIG 1.  (M)
